Temporary Tattoos Could Cause Allergic Reactions

by Sheela Philomena on  May 18, 2014 at 11:58 AM Research News
RSS Email Print This Page Comment bookmark
Font : A-A+

Temporary tattoos are not risk free and could cause allergic reactions, says FDA.

Katherine Hollinger, an epidemiologist with the FDA Office of Cosmetics and Colors, said that the FDA will like temporary tattoo users to report any allergic reactions to the government.
 Temporary Tattoos Could Cause Allergic Reactions
Temporary Tattoos Could Cause Allergic Reactions

The agency currently cannot provide any data on the number of adverse reactions reported each year, Live science reported.

Hollinger said that tattoo dyes can cause rashes and blisters and it's long-term effects could cause scarring, skin changes and increase sensitivity to sun.

Source: ANI

Post a Comment

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
Notify me when reply is posted
I agree to the terms and conditions

More News on:

Allergy Dealing with Pollen Allergy Harmful Effects of Tattoos 

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Find a Doctor

Stay Connected

  • Available on the Android Market
  • Available on the App Store

News Category

News Archive

Loading...